# SDR 2005UALA00361

- Difficulty date: April 15, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 23,116 hours, 2,963 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EEL LIGHT SECOND FROM TOP AFT BULB INOP.  RELAMPED, NO HELP.  AFT LAMP OF THE UNIT WAS DISBONDED FROM THE CHASSIS GROUND.  RECRIMPED THE CONNECTION AND REESTABLISHED GROUND.
